On a class of special flows. (English) Zbl 0193.45903

Full Text: DOI


[1] Ambrose, W., Representation of ergodic flows, Ann. of Math. II. Ser., 42, 723-739 (1941) · JFM 67.0421.01
[2] Ambrose, W.; Kakutani, S., Structure and continuity of measurable flows, Duke math. J., 9, 25-42 (1942) · Zbl 0063.00065
[3] Doob, J. L., Renewal theory from the point of view of the theory of probability, Trans. Amer. math. Soc., 63, 422-438 (1948) · Zbl 0041.45405
[4] Feller, W., An introduction to probability theory and its applications. Vol. II (1966), New York: J. Wiley, New York · Zbl 0138.10207
[5] Gurevich, B. M., Some conditions for existence of K-partition for special flows, Trudy Moskow. mat. Obšč., 17, 89-116 (1967) · Zbl 0194.08202
[6] Hewitt, E.; Savage, L. J., Symmetric measures on Cartesian products, Trans. Amer. math. Soc., 80, 470-501 (1955) · Zbl 0066.29604
[7] Ito, K.; Nisio, M., On stationary solutions of a stochastic differential equation, J. Math. Kyoto Univ., 4, 1-75 (1964) · Zbl 0131.16402
[8] Kolmogorov, A. N., A new metric invariant of transitive dynamical systems and automorphisms of Lebesgue spaces, Doklady Akad. Nauk SSSR, 119, 861-864 (1958) · Zbl 0083.10602
[9] Rohlin, V. A., On the fundamental ideas of measure theory, Math. Sbornik, n. Ser., 25, 67, 107-150 (1949)
[10] Rohlin, V. A., Selected topics from the metric theory of dynamical systems, Uspehi mat. Nauk, 4, 57-128 (1949) · Zbl 0032.28403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.